# SDR CA010103021

- Difficulty date: November 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 37,550 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2120 · Air Distribution System
- Part: Expansion Ring
- Part number: LJ76554
- Condition: Leaking
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) HP 6 EXPANSION DUCT LEAK CAUSING BURNS TO DIFFERENT COMPONENTS IN THE AREA (NR 1 PYLON). THE MAJOR COMPONENT THAT WAS AFFECED IS THE C DUCT RT SIDE THE FWD UPPER CORNER IS DELAMINATED AND REQUIRED REPAIR MANY OTHER PARTS HAD DAMAGES AND NEEDED REPLACEMENT AND A LIST IS ATTACHED. WE ALSO HAD TO REPAIR A WIRE HARNESS THAT RUN IN THIS AREA.
